MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 11609481
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.The event reportedly occurred in the nicu; therefore it is presumed the patient was a neonate.
 
Event or Problem Description
The customer reported that the tubing separated at the filter during an infusion of tpn to a patient in the nicu.There was no patient harm.
 
Additional Manufacturer Narrative
The customer¿s report that the tubing separated at the filter was confirmed.Visual inspection confirmed that the set was separated at the engagement between the filter inlet and tubing.The root cause of the separation is due to insufficient solvent during the manufacturing process.
 
Event or Problem Description

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8234446
Report Number9616066-2019-00063
Device Sequence Number10828643
Product Code FPA
UDI-Device Identifier10885403232596
UDI-Public10885403232596
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11609481
Device Catalogue Number11609481
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1